On differential equations for Sobolev-type Laguerre polynomials

J. Koekoek, R. Koekoek, H. Bavinck

    Research output: Contribution to journalArticleAcademicpeer-review

    16 Citations (Scopus)

    Abstract

    No abstract.
    Original languageEnglish
    Pages (from-to)347-393
    Number of pages47
    JournalTransactions of the American Mathematical Society
    Volume350
    Issue number1
    DOIs
    Publication statusPublished - 1998

    Fingerprint

    Dive into the research topics of 'On differential equations for Sobolev-type Laguerre polynomials'. Together they form a unique fingerprint.

    Cite this